Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

COULD I BE PREGNANT AFTER GETTING OFF SEASONIQUE BITH CONTOL PILLS FOR A MONTH AND SOME DAYS

I WAS TAKING SEASONIQUE BIRTH CONTROL PILLS ALL OF JUME,JULY AND GOT OFF THEM LAST WEEK IN AGUST. FOR THOSE 3 MONTHS WHILE I WAS TAKING THE PILLS I GOT MY PERIOD,WHEN SEPTEMBER ROLLED AROUND I DIDNT GET A PERIOD AND IM HAVING SIGNS OF BEING A PREGGO. I TOOK 3 TESTS AT THE END OF SEPTEMBER AND THEY ALL CAME OUT ( NEG). PLUS IM HAVING CRAMPING IN MY LOWER STOMACH, COULD I BE A PREGGO OR ITS JUST I STOP TAKING BITH CONTROL PILLS.

PLEASE HELP ME!!!

Answer Question
 
2008mom0209

Asked by 2008mom0209 at 11:19 PM on Oct. 1, 2008 in Trying to Conceive

Level 1 (0 Credits)
Answers (1)
  • the thing about the pill is you get your period on the assigned day....if you were irregular before you may be again...or you may just need to give it a little more time
    MiraclesDHappen

    Answer by MiraclesDHappen at 4:21 AM on Oct. 2, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.